Jurnal Didaktik Matematika

Jurnal Didaktik Matematika


Journal titleJurnal Didaktik Matematika
InitialsJDM
AbbreviationJ.Didaktik.Mat
Frequency2 issues per year (APRIL & SEPTEMBER)
DOIprefix 10.24815
Print ISSN2355 – 4185
Online ISSN2548 – 8546
 SINTA 2 (SK)

Didactic literally means as pedagogy or the science of learning, so didactic mathematics is defined as mathematics learning. The presence of mathematics journals is expected to increase the publications in the field of mathematics learning in order to discuss mathematics issues such as students’ perception of mathematics as a difficult subject.

Jurnal Didaktik Matematika is a periodical academic journal that is published by Master Program of Mathematics Education, Universitas Syiah Kuala Banda Aceh incorporating with Himpunan Matematika Indonesia (Indonesian Mathematical Society/IndoMs) and Research Institute of Syiah Kuala University as well as being supported by the board members who are experts in the area. This Journal is published twice a year (April and September).

This journal was established on December 27, 2013, and published its first edition in April 2014. This Journal publishes new and original research in the field of mathematics teaching and learning, technology in mathematics teaching and learning, and mathematics education. 

The journal has been published in the printed version with ISSN number 2355-4185 started from the first edition. Furthermore, after receiving an online version with ISSN number 2548-8546 in January 2017, the publication will be used in the printed and online version ISSN starting in Vol. 4, No. 1 April 2017.

The JDM has been accredited by National Journal Accreditation (ARJUNA) managed by Menteri Riset dan Teknologi/Kepala Badan Riset dan Inovasi Nasional Republik Indonesia with Second Grade (Sinta 2) since Volume 7 Number 1,  according to the decree No. 148/M/KPT/2020.

Online Submissions
1. Already have a Username or Password for Jurnal Didaktik Matematika? Please GO TO LOGIN
2. Need a Username/Password? GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions.

For further information, you can email us at jurnal.jdm@unsyiah.ac.id 




Vol 7, No 2 (2020): Jurnal Didaktik Matematika

Table of Contents

Articles

Muhammad Daut Siagian, Suwanto Suwanto, Rini Sulastri
PDF
105-120
Nindy Citroresmi Prihatiningtyas, Rika Wahyuni, Mariyam Mariyam
PDF
121-141
Rhilmanidar Rhilmanidar, Marwan Ramli, Bansu Irianto Ansari
PDF
142-155
Didik Suliswanto, Dwi Juniati, Pradnyo Wijayanti
PDF
156-170
Khairatul Ulya, Zikra Hayati
PDF
171-187
Muksin Muksin, Tataq Yuli Eko Siswono, Rooselyna Ekawati
PDF
188-199
Septiya Wulandari, Hajidin Hajidin, M Duskri
PDF
200-220